# SDR IPXA11M69267

- Difficulty date: August 31, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR JAMB IS CRACKED AT FWD LOWER LIGHTNING HOLE.  STOP DRILLED CRACK ON L3 DOOR JAMB LOWER FWD LIGHTNING HOLE.  FABRICATED REPAIR DOUBLER AND INSTALLED REF SRM 53-40-15, REPAIR 3, FIG 2 01, REV 47.
